# SDR 08FDEA04585

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Misinstalled
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, WHEN THE 311N5220-52 BATHTUB FITTING WAS LOCATED AND DRILLED C/M TO THE INBD LOWER SPAR 3 HOLES WERE MISLOCATED CAUSING A MISALIGNMENT C/M TO THE LWR SPAR.  REAMED OTBD HOLE "A' TO 0.3267 DIA AND INSTALLED 1 BACB30US5K(*) X BOLT.  REAMED OTBD HOLE "B" TO 0.4067 AND INSTALLED 1 BACB30US6K(*) Y BOLT AND BACW10CA SELF,  ALIGNING WASHERS UNDER BOLT HEAD AND NUT.  BOTH FASTENERS IN HOLE "A" AND HOLE "B" WERE REAMED.  INSTALLED AND TORQUED PER EA 757-5450-16-A1812 REV -, OCT 21,2008.  COMPLIED WITH EA F-5450-124026 OCT 22, 2008.
